MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP BC KL 4.75MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SWIVELOCK, SP BC KL 4.75MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SWIVELOCK, SP BC KL 4.75MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/08/2025, it was reported by a sales representative via phone that an ar-2324kbcsp 4.75 mm biocomposite knotless swivelock anchor, self punching with blue #2 suture had the peek eyelet break into pieces during insertion of the implant.All pieces were retrieved from the patient.The case was completed with another ar-2324kbcsp 4.75 mm biocomposite knotless swivelock anchor without issues.The case was delayed less than 15 minutes with no added anesthesia administered to the patient.No adverse effects were reported.This was discovered during a rotator cuff shoulder scope procedure on (b)(6) 2025, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer provided photo noted the eyelet was damaged and broken.Refer to attachments.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to excessive forces during insertion, misaligned insertion and/or prying/leveraging the device during insertion.

Brand Name
SWIVELOCK, SP BC KL 4.75MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21875962
Report Number1220246-2025-01615
Device Sequence Number15428572
Product Code MAI
UDI-Device Identifier00888867384538
UDI-Public(01)00888867384538(11)241107(17)281031(10)15343969
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIVELOCK, SP BC KL 4.75MM
Device Catalogue NumberAR-2324KBCSP
Device Lot Number15343969
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown